Advertisement

General Solution and Hyers–Ulam Stability of DuoTrigintic Functional Equation in Multi-Banach Spaces

  • Murali Ramdoss
  • Antony Raj Aruldass
Chapter

Abstract

In this paper, we introduce the general form of a new duotrigintic functional equation. Then, we find the general solution and study the generalized Hyers–Ulam stability of such functional equation in multi-Banach spaces by employing fixed point technique. Also, we give an example for non-stability cases for this new functional equation.

References

  1. 1.
    T. Aoki, On the stability of the linear transformation in Banach spaces. J. Math. Soc. Jpn. 2, 64–66 (1950)MathSciNetCrossRefGoogle Scholar
  2. 2.
    M. Arunkumar, A. Bodaghi, J.M. Rassias, E. Sathiya, The general solution and approximations of a decic type functional equation in various normed spaces. J. Chungcheong Math. Soc. 29(2) 287–328 (2016)MathSciNetCrossRefGoogle Scholar
  3. 3.
    A. Bodaghi, Intuitionistic fuzzy stability of the generalized forms of cubic and quartic functional equations. J. Intel. Fuzzy Syst. 30(4), 2309–2317 (2016)MathSciNetCrossRefGoogle Scholar
  4. 4.
    A. Bodaghi, Stability of a mixed type additive and quartic function equation. Filomat 28(8), 1629–1640 (2014)MathSciNetCrossRefGoogle Scholar
  5. 5.
    A. Bodaghi, S.M. Moosavi, H. Rahimi, The generalized cubic functional equation and the stability of cubic Jordan ∗-derivations. Ann. Univ. Ferrara 59(2), 235–250 (2013)MathSciNetCrossRefGoogle Scholar
  6. 6.
    A. Bodaghi, C. Park, J.M. Rassias, Fundamental stabilities of the nonic functional equation in intuitionistic fuzzy normed spaces. Commun. Korean Math. Soc. 31(4), 729–743 (2016)MathSciNetCrossRefGoogle Scholar
  7. 7.
    P. Choonkil, R. Murali, A. Antony Raj, Stability of trigintic functional equation in multi-banach spaces: a fixed point approach. Korean J. Math. 26, 615–628 (2018)MathSciNetGoogle Scholar
  8. 8.
    S. Czerwik, On the stability of the quadratic mapping in normed spaces. Abh. Math. Sem. Univ. Hamb. 62(1), 59–64 (1992)MathSciNetCrossRefGoogle Scholar
  9. 9.
    H.G. Dales, M. Moslehian, Stability of mappings on multi-normed spaces. Glasg. Math. J. 49, 321–332 (2007)MathSciNetCrossRefGoogle Scholar
  10. 10.
    H.G. Dales, M.E. Polyakov, Multi-normed spaces and multi-Banach algebras (2011). arXiv:1112.5148Google Scholar
  11. 11.
    J.B. Diaz, B. Margolis, A fixed point theorem of the alternative for contractions on generalized complete metric space. Bull. Am. Math. Soc. 74, 305–309 (1968)MathSciNetCrossRefGoogle Scholar
  12. 12.
    M. Fridoun, Approximate Euler-Lagrange-Jensen type additive mapping in multi-banach spaces: a fixed point approach. Commun. Korean Math. Soc. 28, 319–333 (2013)MathSciNetCrossRefGoogle Scholar
  13. 13.
    P. Gâvruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings. J. Math. Anal. Appl. 184, 431–436 (1994)MathSciNetCrossRefGoogle Scholar
  14. 14.
    D.H. Hyers, On the stability of the linear functional equation. Proc. Natl. Acad. Sci. USA 27, 222–224 (1941)MathSciNetCrossRefGoogle Scholar
  15. 15.
    R. John Michael, R. Murali, J.R. Matina, A. Antony Raj, General solution, stability and non-stability of quattuorvigintic functional equation in multi-banach spaces. Int. J. Math. Appl. 5(2-A), 181–194 (2017)Google Scholar
  16. 16.
    R. John Michael, R. Murali, A. Antony Raj, Stability of octavigintic functional equation in multi-banach spaces: a fixed point approach (submitted)Google Scholar
  17. 17.
    K.W. Jun, H.M. Kim, The generalized Hyers-Ulam-Rassias stability of a cubic functional equation. J. Math. Anal. Appl. 274(2), 867–878 (2002)MathSciNetCrossRefGoogle Scholar
  18. 18.
    W. Liguang, L. Bo, B. Ran, Stability of a mixed type functional equation on multi-Banach spaces: a fixed point approach. Fixed Point Theory Appl. 2010(1), 9 (2010)Google Scholar
  19. 19.
    R. Murali, P. Sandra, A. Antony Raj, General solution and a fixed point approach to the Ulam-Hyers stability of Viginti Duo functional equation in multi-banach spaces. IOSR J. Math. 13(4), 48–59 (2017)Google Scholar
  20. 20.
    D. Mihet, V. Radu, On the stability of the additive Cauchy functional equation in random normed spaces. J. Math. Anal. Appl. 343, 567–572 (2008)MathSciNetCrossRefGoogle Scholar
  21. 21.
    M.S. Moslehian, K. Nikodem, D. Popa, Asymptotic aspects of the quadratic functional equations in multi-normed spaces. J. Math. Anal. Appl. 355, 717–724 (2009)MathSciNetCrossRefGoogle Scholar
  22. 22.
    R. Murali, P. Sandra, A. Antony Raj, Ulam- Hyers stability of hexadecic functional equations in multi-Banach spaces. Analysis 34(4) (2017)Google Scholar
  23. 23.
    M. Nazarianpoor, J.M. Rassias, G. Sadeghi, Stability and nonstability of octadecic functional equation in multi-normed spaces. Arab. J. Math. 7(3) (2017)Google Scholar
  24. 24.
    M. Nazarianpoor, J.M. Rassias, G. Sadeghi, Solution and Stability of Quattuorvigintic Functional Equation in Intuitionistic Fuzzy Normed Spaces. Iran. J. Fuzzy Syst. 15(4), 13–30 (2018)MathSciNetzbMATHGoogle Scholar
  25. 25.
    M. Ramdoss, B. Abasalt, A. Antony Raj, General solution and Ulam-Hyers stability of Viginti functional equations in multi-banach spaces. J. Chungcheong Math. Soc. 31(2) (2018)Google Scholar
  26. 26.
    T.M. Rassias, On the stability of the linear mapping in Banach spaces. Proc. Am. Math. Soc. 72, 297–300 (1978)MathSciNetCrossRefGoogle Scholar
  27. 27.
    J.M. Rassias, Solution of the Ulam stability problem for quartic mappings. Glas. Mat. Ser. III 34(2), 243–252 (1999)MathSciNetzbMATHGoogle Scholar
  28. 28.
    J.M. Rassias, Solution of the Ulam stability problem for cubic mappings. Glas. Mat. Ser. III 36(1), 63–72 (2001)MathSciNetzbMATHGoogle Scholar
  29. 29.
    J.M. Rassias, M. Eslamian, Fixed points and stability of nonic functional equation in quasi-β-normed spaces. Contin. Anal. Appl. Math. 3, 293–309 (2015)MathSciNetGoogle Scholar
  30. 30.
    J.M. Rassias, M. Arunkumar, E. Sathya, T. Namachivayam, Various generalized Ulam-Hyers Stabilities of a nonic functional equations. Tbilisi Math. J. 9(1), 159–196 (2016)MathSciNetCrossRefGoogle Scholar
  31. 31.
    J.M. Rassias, R. Murali, M.J. Rassias, V. Vithya, A. Antony Raj, General solution and stability of Quattuorvigintic functional equation in matrix normed spaces. Tbilisi Math. J. 11(2), 97–109 (2018)MathSciNetCrossRefGoogle Scholar
  32. 32.
    K. Ravi, J.M. Rassias, B.V. Senthil Kumar, Ulam-Hyers stability of undecic functional equation in quasi-β normed spaces fixed point method. Tbilisi Math. Sci. 9(2), 83–103 (2016)MathSciNetCrossRefGoogle Scholar
  33. 33.
    K. Ravi, J.M. Rassias, S. Pinelas, S. Suresh, General solution and stability of quattuordecic functional equation in quasi β-normed spaces. Adv. Pure Math. 6(12) 921–941 (2016)CrossRefGoogle Scholar
  34. 34.
    A. Sattar, M. Fridoun, Approximate a quadratic mapping in multi-banach spaces, a fixed point approach. Int. J. Nonlinear Anal. Appl. 7, 63–75 (2016)zbMATHGoogle Scholar
  35. 35.
    X. Tian Zhou, R. John Michael, X. Wan Xin, Generalized Ulam-Hyers stability of a general mixed AQCQ functional equation in Multi-Banach Spaces: a fixed point approach. Eur. J. Pure Appl. Math. 3, 1032–1047 (2010)MathSciNetzbMATHGoogle Scholar
  36. 36.
    S.M. Ulam, A Collection of the Mathematical Problems (Interscience, New York, 1960)zbMATHGoogle Scholar
  37. 37.
    W. Xiuzhong, C. Lidan, L. Guofen, Orthogonal stability of mixed Additive-Quadratic Jenson type functional equation in multi-banach spaces. Adv. Pure Math. 5, 325–332 (2015)CrossRefGoogle Scholar
  38. 38.
    T.Z. Xu, J.M. Rassias, Approximate septic and octic mappings in quasi-β-normed spaces. J. Comput. Anal. Appl. 15(6), 1110–1119 (2013)MathSciNetzbMATHGoogle Scholar
  39. 39.
    T.Z. Xu, J.M. Rassias, M.J. Rassias, W.X. Xu, A fixed point approach to the stability of quintic and sextic functional equations in quasi-β-normed spaces. J. Inequal. Appl. 2010, 23 (2010)MathSciNetzbMATHGoogle Scholar
  40. 40.
    W. Zhihua, L. Xiaopei, T.M. Rassias, Stability of an additive-cubic-quartic functional equation in multi-Banach spaces. Abstr. Appl. Anal. 2011, 11 (2011)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  • Murali Ramdoss
    • 1
  • Antony Raj Aruldass
    • 1
  1. 1.PG and Research Department of MathematicsSacred Heart College (Autonomous)TirupatturIndia

Personalised recommendations